International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 140 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper | Mathematics | Sudan | Volume 5 Issue 3, March 2016


Estimates of an Eigen Value of Some Isoperimetric Inequalities

Osman Abdallah A. OS, Mohammed Nour A. Rabih, Muntasir Suhail D. S


Abstract: In this paper we give an overview of results about two types of an isoperimetric Inequalities on its eigenvalues and the eigenvalues of the laplacian. We estimate the isoperimetric type constant (M_m) of 2-dimentional Riemannian manifold M_m. if D be the diameter of compact Riemannian manifold M, (n) is the volume of the unit n-dimensional sphere, and i (M) be an injectivity radius of M, we prove that Vol (M) /D> ( (2) ^3) / (54 (3) ^2) i (M) ^2.


Keywords: Riemannian manifold, eigenvalues, compact Riemannian manifold, Laplacian


Edition: Volume 5 Issue 3, March 2016,


Pages: 530 - 535


How to Cite this Article?

Osman Abdallah A. OS, Mohammed Nour A. Rabih, Muntasir Suhail D. S, "Estimates of an Eigen Value of Some Isoperimetric Inequalities", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV161824, Volume 5 Issue 3, March 2016, 530 - 535

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'eigenvalues'

Downloads: 117

Research Paper, Mathematics, Vietnam, Volume 5 Issue 3, March 2016

Pages: 1221 - 1225

IAD Method Applied to Reactor Physics Problems

Phan Huy Thien

Share this Article

Downloads: 121

Research Paper, Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 202 - 205

Bounds of Eigenvalues of Two-Parameter Problems

Songita Boruah, Arun Kumar Baruah

Share this Article

Similar Articles with Keyword 'Riemannian'

Downloads: 102

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1869 - 1874

Curvature Properties of Special (?, ?)- Finsler

Gayathri K, Narasimhamurthy.S.K

Share this Article

Downloads: 120

Research Paper, Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 545 - 546

Stretch Curvature Tensor of h-Isotropic Non-Riemannian Finsler Manifold

T.S. Chauhan

Share this Article

Similar Articles with Keyword 'manifold'

Downloads: 96

Research Paper, Mathematics, India, Volume 6 Issue 6, June 2017

Pages: 2800 - 2800

Theory of Quasi C-Reducible Finsler Manifold

T. S. Chauhan

Share this Article

Downloads: 103

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 2639 - 2644

A Study of Some Curvature Tensor on Trans-Sasakian Manifolds Admitting the Quarter-Symmetric Non Metric Connection

N.V.C.Shukla, Jyoti Jaiswal

Share this Article
Top